# SDR NACA2019082100129

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS304 S7R R1 DOORWAY SKIN CORNER CUTOUT CRACKED.  STA 304 STR 7R RI DOORWAY SKIN CORNER CUTOUT CRACK REPAIRED IAW SR# 4-4490828110.
